# SDR GTIA2017012101753

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 38,980 hours, 18,447 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Seats 8 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THE OXYGEN MASKS AT SEATS 8D, 8E, AND 8F DROPPED, CALLED DURING TAXI IN. PERFORMED OPERATIONAL CHECK OF THE MASK RELEASE IAW AMM 35-23-710-001-A. OPS CHECKED GOOD.
